MathSciNet Relay Station
MathSciNet bibliographic data
MR260689 (41 #5313) 10.43
Emerson, W. R. Covering theorems with applications to some questions on normal orders. Trans. Amer. Math. Soc. 145 1969 287–307.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement